# SDR V0XR20120824J0068

- Difficulty date: August 22, 2012
- Submitted: August 24, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 22,963 hours, 16,371 cycles
- Engine: Ge CF348C1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: SH670321493
- Condition: Corroded
- Location: Zone 100
- Part time: 22,963 hours, 16,371 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD GALLEY MOUNT IS CORRODED.  R & R RT INBD GALLEY MOUNT IAW SRM 53-21-43, 51-25-21, 51-21-11, AND 51-42-20.
